# SDR SWIA2020030348914

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH OUTBD FLAP INBD HINGE BOX HAS CORROSION ON AFT SIDE. (MARKED).    (C-CHECK) RO 2/28/2020   REMOVED CORROSION FROM RH OUTBD FLAP INBD HINGE BOX AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF REO. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)
